A 20-year-old female asked:
i just started the depo provera birth control shot a month ago and been on my period for 13 days now . is this normal and when will it stop ?
1 doctor answer
Dr. Hishalah Zvulon answered
20 years experience Obstetrics and Gynecology
Irregular bleeding: Depoprovera is known to cause irregular bleeding for the first 3- 12 months after administration. Either one has irregular spotting (i.e. spotting outside of period) or no menses. However, if bleeding is heavy ( 1 pad is filled with blood every hour times 4) consider scheduling an appointment with your women's health provider. Also, if you are concerned about the irreg bleeding call your obgyn.
Answered on Oct 14, 2020
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I just had a uti 3 days ago and went to the doctor but couple days later its starting to hurt when i pee and im on my period
My period went off 2 weeks ago then i started spotting pinkish on and off for 2 days now its red and a l heavier gor
Is it normal to have spotting and cramping for two weeks on and off after taking plan B when just finished your period a 2 days before
I was five days late for my period and now it is bright red blood with clots and i go through a tampon every hour is that normal
Last month I had a very long period 7 days when my period last around 5 days this month my period started 9 days early and the blood is a brownish almost black color what could be the causes of this should I be worried
I sprained my ankle abt a month now but i can still walk on the sprained leg but i feel slight pain when i touch the ankle and its swollen a little can this be a fracture and can it heal on its own
Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month